# SDR TRAX200701596

- Difficulty date: October 25, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N632AS
- Make and model: Aerosp ATR72
- Aircraft serial: 338
- Aircraft time: 31,670 hours, 35,607 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Angle
- Condition: Broken
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING BOX INTERCOSTAL ANGLE BROKEN AT FR 23D, RIGHT STR 2.  TRANSFER ON W/C 2000-8.  SUPPLEMENTAL - SDR CLOSED 11/01/07.
